Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Ligament problem in the knee, on medication, no relief. What should I do?

I ve been told by my doctor I have ligament problem in my left knee been on medication since Monday but it doesn t seem to be getting any better pain wise should I be resting my knee or keeping it mobile as I wasnt clear from my own as what is the best treatment and also how long do you think I should wait before going back to see if there is anything better pain wise I could be given as these tablets don t seem to be working still in a lot of pain been in pain for three weeks now and it been long enough
Asked On : Tue, 7 Aug 2012
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi ,
There are operative management for correction of Ligament injury of knee but generally not done during acute stage ( even MRI is not correctly diagnose at these stage due to inflammation / hemathrosis etc) So generally managed conservatively with analgesic (NSAID ) , muscle relaxant , PPI , limb immobilization ( Hematrosis need to be aspirated ) . Once acute stage goes definative management through arthroscopy is being done.
So at this stage give limb immobilization along with other conservative measure , pain and other symptoms ll go off within a week and go for definative management according to the injury.

Hope this ll help

Thanks n regards
Answered: Fri, 11 Apr 2014
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor